# SDR SIMA972371

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Dirty
- Location: Nr 2 Fireloop
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3892 - ON LANDING, NR 2 ENG FIRE ILLUMINATED CAP ALONG WITH MASTER WARN, HOWEVER, NR 2 ENG FIRE HANDLE DID NOT ILLUMINATE.  RED FUEL SHUT OFF LIGHT IN THE RT CONDITION LEVER DID NOT ILLUMINATE.  ALL ENG INSTRUMENT IND NORM.  F/A'S OBSERVED NO SMOKE OR FLAMES FROM RT ENG.  AFTER 5 SECS THE NR 2 ENG FIRE LIGHT ON THE CAP WENT OUT.  TESTED CAP LIGHT AND TEST NORMAL.  PERFORMED ENG FIRE TEST AND SYSTEM TESTED NORM WITH ALL LIGHTS TESTING NORM.  VISUAL INSPECTION OF RT ENG FIRE DETECTION IAW 26-12-61 PERFORMED OPS TEST OF RT FIRE DETECTION IAW 26-12-00 AND NO FAULTS WERE NOTED.  PERFORMED GROUND RUNS AND COULD NOT DUP AND CLEANED FIRE LOOP CONNECTORS AS PRECAUTIONARY.  A/C WAS RETURNED TO SERV.  (M)
